skip to main content
Show Results with:

Sub-additive pressure on a borel set

CHEN, Yangyang; ZHAO, Yun; CHENG, Wen-Chiao

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1203-1213 -- Elsevier Ltd

Online access

  • Title:
    Sub-additive pressure on a borel set
  • Author: CHEN, Yangyang;
    ZHAO, Yun;
    CHENG, Wen-Chiao
  • Found In: Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1203-1213
  • Journal Title: Acta mathematica scientia: Shu xue wu li xue bao
  • Subjects: Mathematical physics--Periodicals; Dewey: 530.15
  • Rights: legaldeposit
  • Publication Details: Elsevier Ltd
  • Abstract: Abstract

    The goal of this paper is to investigate topological conditional pressure of a continuous transformation as defined for sub-additive potentials. This study presents a variational inequality for sub-additive topological conditional pressure on a closed subset, which is the other form of the variational principle for the sub-additive topological pressure presented by Cao, Feng, and Huang in [9]. Moreover, under some additional assumptions, this result can be generalized to the non-compact case.


  • Identifier: ETOClsidyv98a037ec; System Number: LDEAvdc_100025996836.0x000001; Journal ISSN: 0252-9602; 10.1016/S0252-9602(15)30049-7
  • Publication Date: 2015
  • Physical Description: Electronic
  • Shelfmark(s): ELD Digital store

Searching Remote Databases, Please Wait